# SDR UPS00832582

- Difficulty date: April 19, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, UPPER LT FUSELAGE SKIN AT CANTED FRAME 1746.621 AT LONG 15L SKIN CRACKED.  CUT OUT CRACKED AREA IAW SRM 53-2-1 FIG 7.  FABBED AND INSTALLED DOUBLER AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7 & 51-1-20D.
